Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-9  
 Basket 
Advances in research on siliceous sponge spicules: Novel insight into the understanding of biomineralization mechanisms and bionic applications
Authors: Wang, X.-H.; Wang, S.-F.; Gan, L.; Schloßmacher, U.; Zhou, F.; Jochum, K. P.; Wiens, M.; Schröder, H. C.; Müller, W. E. G.
Date of Publication (YYYY-MM-DD): 2011
Title of Journal: Acta Geoscientica Sinica
Volume: 32
Start Page: 129
End Page: 141
Document Type: Article
ID: 588084.0
Geochemical and environmental reference materials and the GeoReM database
Authors: Jochum, K. P.; Wang, X.-H.
Date of Publication (YYYY-MM-DD): 2009
Title of Journal: Rock and Mineral Analysis (China)
Volume: 28
Start Page: 311
End Page: 315
Document Type: Article
ID: 460202.0
A complete set of local invariants for a family of multipartite mixed states
Authors: Wang, X.-H.; Fei, S.-M.; Wu, K.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Journal of Physics / A
Volume: 41
Issue / Number: 2
Sequence Number of Article: 025305
Document Type: Article
ID: 402041.0
Classification of bipartite and tripartite qutrit entanglement under SLOCC
Authors: Wang, X.-H.; Wang, Z.-X.; Fei, S.-M.; Yang, X.-G.
Date of Publication (YYYY-MM-DD): 2008
Title of Journal: Communications in Theoretical Physics
Volume: 50
Issue / Number: 3
Start Page: 651
End Page: 654
Document Type: Article
ID: 402075.0
Correction to: Multipartite states under local unitary transformations (vol 56, pg 341, 2005)
Authors: Albeverio, S.; Cattaneo, L.; Fei, S.-M.; Wang, X.-H.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Reports on Mathematical Physics
Volume: 58
Issue / Number: 2
Start Page: 223
End Page: 226
Document Type: Article
ID: 304854.0
Separability and entanglement of identical bosonic systems
Authors: Wang, X.-H.; Fei, S.-M.; Wu, K.
Date of Publication (YYYY-MM-DD): 2006
Title of Journal: Journal of Physics / A
Volume: 39
Issue / Number: 36
Start Page: L555
End Page: L557
Document Type: Article
ID: 304886.0
Equivalence of tripartite quantum states under local unitary transformations
Authors: Albeverio, S.; Cattaneo, L.; Fei, S.-M.; Wang, X.-H.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: International Journal of Quantum Information
Volume: 3
Issue / Number: 4
Start Page: 603
End Page: 609
Document Type: Article
ID: 269209.0
Multipartite states under local unitary transformations
Authors: Albeverio, S.; Cattaneo, L.; Fei, S.-M.; Wang, X.-H.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Reports on Mathematical Physics
Volume: 56
Issue / Number: 3
Start Page: 341
End Page: 350
Document Type: Article
ID: 269208.0
Separability of rank two quantum states on multiple quantum spaces
Authors: Fei, S.-M.; Gao, X.-H.; Wang, X.-H.; Wang, Z.-X.; Wu, K.
Date of Publication (YYYY-MM-DD): 2002
Title of Journal: Physics Letters A
Volume: 300
Issue / Number: 6
Start Page: 559
End Page: 566
Document Type: Article
ID: 28036.0
Entries: 1-9  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.